# SDR USAA20100617SB103

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN ON SEAT 11C WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN.
